# SDR ASAA2020012873979

- Difficulty date: January 27, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 37,664 hours, 11,010 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START,  CAPT PITOT CAUTION LIGHT ILLUMINATED.  GROUNDED - YES.  FOUND CAPT PITOT HEAT CIRCUIT BREAKER OUT.  RESET THE CIRCUIT BREAKER IAW SPM 20-60-01, CAPTS PITOT HEAT OPS NORMAL IAW AMM 30-31-00.
